MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 7MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 7MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 300-01-07
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Unspecified Infection (1930)
Date of Event 10/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 320-01-38 - equi rev 38mm glenosphere: (b)(6), 320-10-00 - equi rev tray adapter plate tray +0: (b)(6), 320-15-01 - eq rev glenoid plate: (b)(6), 320-15-05 - eq rev locking screw: (b)(6), 320-20-00 - eq reve torque defining screw kit: (b)(6), 320-20-22 - eq rev comp scr lck cap kit, 4.5 x 22mm: (b)(6), 320-20-22 - eq rev comp scr lck cap kit, 4.5 x 22mm: (b)(6), 320-20-30 - eq rev comp scr lck cap kit, 4.5 x 30mm: (b)(6), 320-20-30 - eq rev comp scr lck cap kit, 4.5 x 30mm: (b)(6), 320-38-13 - equi rev 38mm humeral const liner +2.5: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial tsa (total shoulder arthroplasty) on the left side.Subsequently, the patient experienced a humeral periprosthetic fracture and an infection.As a result, the surgeon removed all implants and replaced with a cement spacer as part of the first-stage revision.They have a second-stage revision planned in the future.Patient was last known to be in stable condition following the event.No further information available.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 7MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key23458353
Report Number1038671-2025-03260
Device Sequence Number7968671
Product Code KWS
UDI-Device Identifier10885862079299
UDI-Public10885862079299
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300-01-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/03/2025
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age68 YR
Patient SexFemale